# SDR DALA2024030803185

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,252 hours, 41,910 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 9524 -GEAR/DE- AFTER TAKEOFF AND LANDING GEAR SELECTED TO RETRACT, THE CREW RECEIVED A "LEFT GEAR UNSAFE" INDICATION AFTER RETRACTION. THE QRH WAS COMPLIED WITH AND THE GEAR WAS EXTENDED WITHOUT ANY PROBLEMS, UNTIL THE "PSEU FAIL" MESSAGE. THE QRH WAS COMPLIED WITH FOR THAT AND AN EMERGENCY WAS DECLARED WITH ATC. THE LANDING WAS UNEVENTFUL.   MAINTENANCE RAN BITE WHICH DID CONFIRM GEAR FAULT CODE 326084. THE LEFT MAIN LANDING GEAR UP AND LATCHED SENSOR WAS REPLACED. ALL OPERATIONAL CHECKS WERE GOOD; INCLUDING GEAR SWINGS. THE PSEU WAS REPLACED AS A PRECAUTIONARY. (LP #5459016).
